Alert archive / Florida / Wind Advisories in 2007

Wind Advisory 1, NWS Jacksonville, FL

January 17, 2007Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Jan 17, 2007, 10:41 AM EST for Flagler County, Nassau County, Florida. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2007, 10:41 AM EST (15:41 UTC)
Expired
Jan 18, 2007, 3:00 AM EST
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 171541
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 AM EST WED JAN 17 2007

FLZ024-025-033-038-172300-
/O.CAN.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/
/O.NEW.KJAX.WI.Y.0001.070117T1541Z-070118T0800Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
1041 AM EST WED JAN 17 2007

...LAKE WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY WHICH IS IN EFFECT UNTIL 3 AM THURSDAY.

SUSTAINED NORTHEAST WINDS OF 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED
WINDS BETWEEN 15 TO 25 MPH AND GUSTS TO 30 MPH ACROSS INLAND
AREAS OF THESE COUNTIES. NORTHEAST WINDS WILL THEN DECREASE TO
AROUND 20 MPH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS
SHOULD USE EXTRA CAUTION.

$$

GAZ154-166-172300-
/O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
1041 AM EST WED JAN 17 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

SUSTAINED NORTHEAST WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED
ACROSS COASTAL CAMDEN AND GLYNN COUNTIES OF SOUTHEAST GEORGIA.
WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. NORTHEAST WINDS WILL THEN
DECREASE TO AROUND 15 TO 20 MPH THIS EVENING.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ032-037-GAZ153-165-172300-
/O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
1041 AM EST WED JAN 17 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

SUSTAINED NORTHEAST WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED
ACROSS PUTNAM AND CLAY COUNTIES OF NORTHEAST FLORIDA AND INLAND
SECTIONS OF CAMDEN AND GLYNN COUNTIES OF SOUTHEAST GEORGIA. WIND
GUSTS OF 30 MPH ARE POSSIBLE. NORTHEAST WINDS WILL THEN DECREASE
TO AROUND 15 MPH THIS EVENING.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

CARROLL
3 follow-up statements
000 
WWUS72 KJAX 172305
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EST WED JAN 17 2007

FLZ024-025-033-038-180800-
/O.CON.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
605 PM EST WED JAN 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. 

SUSTAINED NORTHEAST WINDS OF 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED WINDS
BETWEEN 15 TO 25 MPH AND GUSTS TO 30 MPH ACROSS INLAND AREAS OF
THESE COUNTIES. NORTHEAST WINDS WILL THEN DECREASE TO AROUND
20 MPH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS
SHOULD USE EXTRA CAUTION.

$$

GAZ154-166-180800-
/O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
605 PM EST WED JAN 17 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. 

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ032-037-GAZ153-165-180015-
/O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
605 PM EST WED JAN 17 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$
000 
WWUS72 KJAX 180000
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EST WED JAN 17 2007

FLZ032-037-GAZ153-165-180100-
/O.EXP.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
700 PM EST WED JAN 17 2007

...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

WINDS ARE DECREASING BELOW CRITERIA SO THE LAKE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE. 

$$

FLZ024-025-033-038-180800-
/O.CON.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
700 PM EST WED JAN 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. 

SUSTAINED NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 35 MPH
ARE EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED WINDS
BETWEEN 15 TO 25 MPH ACROSS INLAND AREAS OF THESE COUNTIES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS
SHOULD USE EXTRA CAUTION.

$$

GAZ154-166-180800-
/O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
700 PM EST WED JAN 17 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

SUSTAINED NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 30 MPH
ARE EXPECTED OVER COASTAL SOUTHEAST GEORGIA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

$$

ARS
000 
WWUS72 KJAX 180811
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EST THU JAN 18 2007

FLZ024-025-033-038-180915-
/O.EXP.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
311 AM EST THU JAN 18 2007

...WIND ADVISORY HAS EXPIRED...

NORTHEAST WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA WITH
MOST STATIONS REPORTING SUSTAINED WINDS AROUND 15 MPH WITH
OCCASIONAL GUSTS TO 25 MPH ALONG THE IMMEDIATE COAST AND POSSIBLY
ALONG THE ST. JOHNS RIVER. THESE WINDS WILL LIKELY CONTINUE
THROUGH MID-MORNING...WITH WINDS FURTHER WEAKENING THE REMAINDER
OF TODAY.

BOATERS SHOULD CONTINUE TO USE EXTREME CAUTION IF VENTURING ONTO
AREA WATERWAYS THIS MORNING AS CONDITIONS WILL SLOWLY IMPROVE.


$$

GAZ154-166-180915-
/O.EXP.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
311 AM EST THU JAN 18 2007

...LAKE WIND ADVISORY HAS EXPIRED...

NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA
WITH MOST STATIONS REPORTING SUSTAINED WINDS OF 10 TO 15 MPH WITH
OCCASIONAL GUSTS TO 20 MPH LIKELY CONTINUING ALONG THE IMMEDIATE
COAST. THESE WINDS WILL LIKELY CONTINUE THROUGH MID-MORNING...
WITH WINDS FURTHER WEAKENING THE REMAINDER OF TODAY.

BOATERS SHOULD CONTINUE TO USE EXTREME CAUTION IF VENTURING ONTO
AREA WATERWAYS THIS MORNING AS CONDITIONS WILL SLOWLY IMPROVE. 


$$

ECZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:45 AM EST, 56 minutes earlier.

Area forecast discussion, Jan 17, 9:45 AM EST, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED WIND ADV HEADLINES
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST WED JAN 17 2007

.SHORT TERM...COLD FRONT NOW WELL S OF THE AREA...WITH NE FLOW AND
EXTENSIVE CLOUDINESS ACROSS THE AREA. STILL SOME BREAKS IN THE CLOUDS
OVER THE EXTREME S WHERE TEMPS MAY TOP OUT IN THE LOWER 60S. MAY
ADJUST TEMPS UP ANOTHER DEG OR SO NEAR THE COAST WHERE SEA SFC TEMPS
ARE A BIT WARMER THAN AIR TEMPS. LAKE WIND ADVISORY APPEARS TO BE
HANDLING THE SITUATION...ALTHO THERE ARE CURRENTLY STRAIGHT WIND
ADVISORY CRITERIA ALONG THE IMMEDIATE COAST. WILL LIKELY UPGRADE
COASTAL NE FL TO WIND ADVISORY AND MENTION THIS MAINLY FOR THE
INTRACOASTAL WATERWAY AND BEACHES. LOWER TEMPS AND LESS MIXING
SHOULD KEEP COASTAL SE GA IN LAKE WIND ADVISORY RANGE.

RADARS ARE PRESENTLY RAIN-FREE...BUT STILL EXPECTING INCREASING
ISENTROPIC LIFT TO PRODUCE AT LEAST LIGHT RAIN OVER MAINLY E
SECTIONS. WILL SCALE BACK POPS A BIT...ESPECIALLY IN THE INITIAL
GRIDS AND OVER THE W ZONES.

&&

.AVIATION...MULTI-LAYERED CLOUDS WREAKING HAVOC WITH TAFS. WILL
CONTINUE TO RE-EVALUATE AND AMEND IF NECESSARY. EXPECT CIGS TO
SLOWLY DROP THRU THE DAY...ESP WITH RAIN DEVELOPING.

&&

.MARINE...WILL CONTINUE TO MONITOR OBS FOR POSSIBLE SHORT-FUSE
GALE...BUT STILL LOOKS LIKE CONDITIONS WILL REMAIN JUST BELOW
GALE CRITERIA WITH JUST OCCASIONAL GUSTS TO GALE FORCE.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM UNTIL 7 PM THIS EVENING FOR CLAY-PUTNAM.

     WIND ADVISORY UNTIL 3 AM THU FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

     HIGH SURF ADVISORY FROM 10 AM THIS MORNING TO 4 PM THU FOR
     DUVAL-FLAGLER-NASSAU-ST JOHNS.

GA...LAKE WIND ADVISORY FROM UNTIL 7 PM THIS EVENING FOR INLAND
     CAMDEN-INLAND GLYNN.

     LAKE WIND ADVISORY UNTIL 3 AM THU FOR COASTAL CAMDEN-COASTAL
     GLYNN.

     HIGH SURF ADVISORY FROM 10 AM THIS MORNING TO 4 PM THU FOR
     COASTAL CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM THU.

&&

CARROLL/ENYEDI/HURLBUT
Hazardous weather outlook, Jan 17, 10:17 AM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1017 AM EST WED JAN 17 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1017 AM EST WED JAN 17 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG LOCAL NORTHEASTER EVENT TO IMPACT THE AREA...
...HIGH SURF ADVISORY IN EFFECT...
...WIND ADVISORY FOR COASTAL NORTHEAST FLORIDA...
...LAKE WIND ADVISORY FOR COASTAL SOUTHEAST GEORGIA AND CLAY AND
PUTNAM COUNTIES OF NORTHEAST FLORIDA...

A STRONG HIGH PRESSURE SYSTEM ACROSS THE CENTRAL UNITED STATES WILL
BUILD EAST TODAY AND COUPLED WITH AN EXITING COLD FRONT WILL PRODUCE
A STRONG LOCAL NORTHEASTER EVENT ACROSS OUR FORECAST AREA. NORTHEAST
FLOW WILL PUSH SEAS ABOVE 10 FEET OVER THE COASTAL WATERS TODAY WITH
OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. ROUGH SURF WITH BREAKERS UP
TO 6 TO 8 FEET AND MINOR BEACH EROSION AND MINOR COASTAL FLOODING CAN
BE EXPECTED. A HIGH RISK OF RIP CURRENTS IS EXPECTED. PLEASE REFER TO
THE LATEST COASTAL HAZARD MESSAGE...SURF ZONE FORECAST AND COASTAL
WATERS FORECAST FOR ADDITIONAL INFORMATION.

COASTAL NORTHEAST FLORIDA IS UNDER A WIND ADVISORY WITH SUSTAINED
NORTH TO NORTHEAST WINDS AROUND 25 TO 30 MPH AND GUSTS TO 35 MPH AT
TIMES. COASTAL SOUTHEAST GEORGIA AND CLAY AND PUTNAM COUNTIES OF
NORTHEAST FLORIDA ARE UNDER A LAKE WIND ADVISORY WITH SUSTAINED WINDS
OF 15 TO 25 MPH WITH GUSTS TO 30 MPH. FURTHER INLAND...SUSTAINED
WINDS OF 10 TO 20 MPH ARE EXPECTED. PLEASE REFER TO LATEST URGENT
WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...HIGH SURF ADVISORY CONTINUING THROUGH THURSDAY AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT THURSDAY WITH GREATER THAN NORMAL
RIP CURRENT RISK THROUGH FRIDAY...

DANGEROUS WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS BOATING
AND BEACH CONDITIONS THROUGH THURSDAY...AS AREA OF LOW PRESSURE
SLOWLY LIFTS NORTHEAST OF THE AREA.

OCEAN CONDITIONS WILL LIKELY PRODUCE GREATER THAN NORMAL RIP CURRENT
RISK THROUGH FRIDAY...AND POSSIBLY INTO THE WEEKEND.

SUB-FREEZING TEMPERATURES ARE POSSIBLE ACROSS INLAND SECTIONS
OF THE FORECAST AREA THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...COASTAL SPOTTERS ARE
REQUESTED TO REPORT ANY INSTANCES OF COASTAL FLOODING OR BEACH
EROSION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ/ABE

Nearby

Wind Advisories in Florida, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.